中国科学技术大学主页

当前位置:首页 > 中国科学技术大学 > 学校老师 >
姓名:任广斌
学校:中国科学技术大学
院系:理学院
省份:安徽
城市:合肥
联系电话:点击查看学校联系电话
邮箱:
关注:0
任广斌老师简介
任广斌
  1965年7月生, 安徽固镇人。现任中国科学技术大学数学系教授、博士生导师, 葡萄牙Aveiro大学数学系研究员。从事分析学的教学和科研工作。
  主讲的本科生课程:微积分,线性代数,复变函数,实变函数,泛函分析。主讲的研究生课程:多复变函数论基础, 实分析与复分析。
  主要研究方向:Clifford分析, Dunkl分析, 函数空间与算子理论,多复变数函数论.
  现已有三十余篇论文发表在学术杂志:
01.《J. Reine Angew. Math.》
02.《J. Approximation Theory》
03.《Studia Math.》
04.《Proc. Edinburgh Math. Soc.》
05.《Complex Variables》
06.《Proc. Amer. Math. Soc.》
07.《Collect Math.》
08.《Z. Anal. Anwendungen》
09.《Math. Meth. Appl. Sci.》
10.《Ann. Sci. Math. Quebec》
11.《J. Math. Anal. Appl.》
12.《中国科学》
13.《数学年刊》
14.《数学学报》
15. Birkh?user 出版社的论文集。
其中23篇是SCI论文。
  曾在芬兰,比利时,捷克做访问学者,葡萄牙做博士后,研究员。主持三项国家自然科学基金项目。入选2005年教育部“新世纪优秀人才支持计划”。
工作简历
2004.5 -至今 中国科学技术大学数学系博士生导师
2004.1 -至今 中国科学技术大学数学系教授
1998.5 - 2004.1: 中国科学技术大学数学系副教授
1988.6 - 1998.5: 中国科学技术大学数学系助教、讲师
2001.9 - 2002.8: 葡萄牙Aveiro大学数学系博士后, 导师: Helmuth Malonek
1993.2 - 1997.7: 中国科学技术大学数学系获博士学位, 导师:史济怀教授
1985.9 - 1988.6: 南开数学所获硕士学位, 导师:许以超教授
1981.9 - 1985.7: 安徽大学数学系获学士学位
2000.12 - 2001.8: 芬兰Joensuu大学访问学者
2008.8 - 2008.9: 比利时Ghent大学访问学者
2009.2 - 2009.3: 捷克Charles大学访问学者
2008.7 - present: 葡萄牙Aveiro大学研究员
2001.5 Clifford代数和势论研讨会,芬兰Joensuu大学。
2002.3 第五届复分析的应用及推广会议,葡萄牙Coimbra大学。
2002.5 第六届Clifford代数国际会议,美国田纳西。
2002.8 北京国际数学家大会澳门卫星会,Clifford分析,澳门大学。
2002.8 北京国际数学家大会合肥卫星会,多复变数几何函数论,合肥
2004.8 2004多复变国际会议,北京,首都师范大学。
2004.12 函数空间与算子理论会议,汕头大学。
2005.6 2005国际多复变会议,合肥,中国科大。
2005.7 2005算子理论,函数空间及应用国际会议,葡萄牙Aveiro大学。
2008.9 2008数值分析和应用数学国际会议,希腊.
教学概况
主讲过的本科生课程:
   微积分,线性代数,复变函数,实变函数,泛函分析
主讲的研究生课程:
   多复变函数论基础, 实分析与复分析
指导研究生:
   毕业2人。 在读2名博士生,2名硕士生。
科研情况
基金主持人
1. 国家自然科学基金, 编号 10001030, 多复变数函数空间及其算子理论, 2001年1月-2003年12月
2. 国家自然科学基金, 编号 10471134, Clifford分析中的函数空间理论, 2005年1月-2007年12月
3. 国家自然科学基金, 编号 10771201, Dunkl-Clifford分析, 2008年1月-2010年12月
论文
[39] G. B. Ren and U. Kaehler, Almansi decomposition for poly-ultrahyperbolic
functions, accepted by Acta. Math. Sinia.
[38] Y. W. Chen and G. B. Ren, Jackson's Theorem in Qp Spaces, accepted by Science in China, Series A.
[37] L. Liu, and G. B. Ren, Normalized system for wave and Dunkl operators,
accepted by Taiwanese J. Math..
[36] G. B. Ren and Y. W. Chen, Gradient estimates and Jackson's theorem in Q spaces related to measures, J. Approximation Theory 155 (2008), 97-110.
[35] G. B. Ren and L. Liu, Liouville Theorem for Dunkl Polyharmonic Functions, Special Issue on Dunkl Operators and Related Topics, Edited by C. Dunkl, P. Forrester, M. de Jeu, M. R?sler and Y. Xu, Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 4 (2008), 076, 6 pages.
[34] G. B. Ren and L. Liu, Berezin transform in Clifford analysis, NUMERICAL ANALYSIS AND APPLIED MATHEMATICS, International Conference, Kos, Greece, Edited by T. E. Simons, G. Psihoyios, and Ch. Tsitouras, 2008, 651-653.
[33] Q. X. Guo and G. B. Ren, Cesaro operators on Hardy spaces in the unit ball, J. Math. Anal. Appl., 339(2008), 1-9.
[32] G. B. Ren and H. Malonek, A unified approach to decomposition of kernels of iterated operators, Math. Meth. Appl. Sci., 30 (2007), 1037-1047.
[31] G. B. Ren and H. Malonek, Almansi decomposition for Dunkl-Helmholtz operators, in Wavelet Analysis and Applications, T. Qian (ed.) et al., Applied and Numerical Harmonic Analysis, Basel:Birkhauser, 2007, 35-42.
[30] M. Z. Wang and G. B. Ren, Jackson's theorem on bounded symmetric domains, Acta Math. Sinica (Engl. Ser.), 23 (2007), 1391-1404.
[29] S. X. Feng, T. S. Liu and G. B. Ren, The growth and covering theorems for several mappings on the unit ball in complex Banach spaces, Chinese Journal Contemporary Mathematics 28(2007),173-190; Chin. Ann. Math., Ser. A, 28 (2007), 215-230.
[28] G. B. Ren and U. Kahler, Almansi decomposition for polyharmonic, polyheat, and polywave functions, Studia Math., 172 (2006) 1, 91-100.
[27] J. H. Shi and G. B. Ren, Coefficient multipliers of mixed norm spaces in the ball, Science in China, Ser. A, 49 (2006), 1491-1503.
[26] G. H. Wang and G. B. Ren, Holland-Walsh characterization for Besov spaces, J. of USTC, 36 (2006), 727-731.
[25] P. Cerejeiras, U. Kahler and G. B. Ren, Clifford analysis for finite reflection groups, Complex Var. Elliptic Equ., 51 (2006), 487--495.
[24] G. B. Ren and M. Z. Wang, Holomorphic Jackson's theorems in polydiscs, J. Approximation Theory, 134 (2005), 175-198.
[23]. G. B. Ren, Almansi decomposition for Dunkl operators, Science in China 48A Supp.(2005), 333-342. (Several Complex Variables and Complex Geometry).
[22]. G. B. Ren and U. Kahler, Hardy-Littlewood inequalities and Qp-spaces, Z. Anal. Anwendungen 24(2005),375-388.
[21]. G. B. Ren and U. Kahler, Weighted Lipschitz continuity, harmonic Bloch and Besov spaces in the real unit ball, Proc. Edinburgh Math. Soc., 48 (2005), 743-755.
[20]. G. B. Ren and U. Kahler, Boundary behavior of Gleason's problem in hyperbolic harmonic Bergman spaces, Science in China, 48A(2005), 145-154.
[19]. G. B. Ren and C. F. Tu, Bloch space in the unit ball of Cn, Proc. Amer. Math. Soc. 133 (2005), 719-726.
[18]. G. B. Ren and J. H. Shi, The diagonal mapping in mixed norm spaces, Studia Math. 163 (2004), 103-117
[17]. G. B. Ren and H. Malonek, Bergman projection in Clifford analysis. CLIFFORD ALGEBRA (Cookeville, TN, 2002), 125--139, Progress in Mathematical Physics, Vol 34 Birkh?user Boston, Boston, MA, 2004.
[16]. G. B. Ren and U. Kahler, Weighted Bloch spaces and Gleason's problem, Complex Variables 48(2003),235-245.
[15]. G. B. Ren and U. Kahler, Radial derivatives on bounded symmetric domains, Studia Math. 157(2003),57-70.
[14]. G. B. Ren and U. Kahler, Weighted Holder continuity of hyperbolic harmonic bloch functions, Z. Anal. Anwendungen 21(2002),599-610.
[13]. H. Malonek and G. B. Ren, Almansi type theorems in Clifford Analysis, Math. Meth. Appl. Sci. 25(2002),499-502.
[12]. G. B. Ren and J. H. Shi, Sharp estimates for functions in Bergman and Besov spaces, Acta Math. Sin, (Engl. Ser.) 18(2002),499-504.
[11]. G. B. Ren, Harmonic Bergman spaces with small exponents in the unit ball, Collect Math.53(2002), 83-96.
[10]. C. W. Liu, J. H. Shi and G. B. Ren, Duality for harmonic mixed norm spaces in the uint ball of Cn, Ann. Sci. Math. Quebec 25(2001),179-197.
[9]. G. B. Ren and C. W. Liu, Diagonal mappings on Bounded symmetric domains, Chin. Ann. Math. 22A(2001),9-18; transl. in Chinese J. Contemp. Math. 22(2001),11-22.
[8]. G. B. Ren and J. H. Shi, Forelli-Rudin type theorem in pluriharmonic Bergman spaces with small index, Science in China 42A(1999), 1-6.
[7]. T. S. Liu and G. B. Ren, Decomposition theorem of normalized biholomorphic convex mappings, J. Reine Angew. Math. 496(1998),225-231.
[6]. G. B. Ren and J. H. Shi, Gleason's problem in weighted Bergman spaces
on egg domains, Science in China 41A(1998), 123-130.
[5]. J. H. Shi and G. B. Ren, The boundedness of Cesaro operator on mixed norm spaces, Proc. Amer. Math. Soc. 126(1998),3553-3560.
[4]. T. S. Liu and G. B. Ren, Growth theorem for convex mappings on bounded convex circular domains, Science in China 41A(1998), 123-130.
[3]. T. S. Liu and G. B. Ren, Growth theorem for starlike mappings on bounded starlike circular domains, Chin. Ann. of Math. 19B(1998), 401-408.
[2]. G. B. Ren and J. H. Shi, Inequalities of Hardy-Littlewood type and their applications. Chinese J. Contemp. Math. 18 (1997), 219--231.
[1]. G. B. Ren and J. H. Shi, Bergman type operator on mixed norm spaces with applications. Chin. Ann. Math. 18B (1997), 265--276.

未经允许不得转载:二九年华大学门户 » 任广斌

标签